Alert archive / Illinois / Wind Advisories in 2015
Wind Advisory 1, NWS Lincoln, IL
NWS Lincoln, IL issued this wind advisory at Apr 10, 2015, 1:38 PM CDT for 8 counties in Illinois. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2015, 1:38 PM CDT (18:38 UTC)
- Expired
- Apr 10, 2015, 6:00 PM CDT
- In force
- 4 hr
- Issued by
- NWS Lincoln, IL
Counties Fulton County, IL, Knox County, IL, Marshall County, IL, McLean County, IL, Peoria County, IL, Stark County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 72 km from the middle of the area, began a volume at 18:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 6.6 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 771 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- -65 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
507 WWUS73 KILX 101838 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 138 PM CDT FRI APR 10 2015 ...VERY STRONG WINDS ACROSS NORTH-CENTRAL ILLINOIS THIS AFTERNOON... .AN APPROACHING COLD FRONT WILL CAUSE WINDS TO VEER TO THE WEST-NORTHWEST AND INCREASE MARKEDLY THIS AFTERNOON. UPSTREAM OBSERVATIONS ACROSS IOWA SHOW SUSTAINED WINDS OF AROUND 30 MPH WITH GUSTS OVER 40 MPH AT TIMES. THESE WINDS WILL SPREAD ACROSS NORTH-CENTRAL ILLINOIS OVER THE NEXT COUPLE OF HOURS. ILZ027>031-036>038-102300- /O.NEW.KILX.WI.Y.0001.150410T1838Z-150410T2300Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL 138 PM CDT FRI APR 10 2015 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS EVENING. * TIMING...NOW THROUGH 6 PM. * WINDS...WEST-NORTHWEST WINDS WILL INCREASE TO AROUND 30 MPH...WITH GUSTS OVER 40 MPH AT TIMES. * IMPACTS...DRIVING ON NORTH-SOUTH ORIENTED ROADWAYS SUCH AS I-39...I-55...AND I-155 WILL BECOME DIFFICULT THIS AFTERNOON. UNSECURED OUTDOOR ITEMS WILL BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BARNES
1 follow-up statement
592 WWUS73 KILX 102302 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 602 PM CDT FRI APR 10 2015 ILZ027>031-036>038-110015- /O.EXP.KILX.WI.Y.0001.000000T0000Z-150410T2300Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL 602 PM CDT FRI APR 10 2015 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY WAS ALLOWED TO EXPIRE AT 6 PM CDT THIS EVENING. WINDS WILL GRADUALLY DIMINISH THROUGH THE EVENING AND BECOME LIGHT AND VARIABLE BY MORNING. $$ ONTON
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this wind advisory went out at Apr 10, 12:52 PM CDT, 46 minutes earlier.
Area forecast discussion, Apr 10, 12:52 PM CDT, 46 minutes before
Area Forecast Discussion NATIONAL WEATHER SERVICE LINCOLN IL 1252 PM CDT Fri Apr 10 2015 .UPDATE... ISSUED AT 1020 AM CDT FRI APR 10 2015 Sunny skies prevail across central Illinois this morning in the wake of a strong cold front pushing into the Appalachians. Winds are currently from the W/SW gusting to between 20 and 25mph. Further upstream, a secondary cold front dropping into northern Iowa is expected to swing through the area this afternoon. As it does, winds will veer to the W/NW and increase. Surface obs near/behind the front are currently showing wind gusts in the 30 to 35mph range and think these will spread across the northern half of the KILX CWA during the afternoon. Have nudged wind gusts up accordingly. The rest of the forecast is in good shape, so no further updates are anticipated at this time. && .SHORT TERM...(Today) ISSUED AT 304 AM CDT FRI APR 10 2015 Much cooler and less humid conditions are expected across central and southeast Illinois today in the wake of Thursday evening's cold front. While high temperatures should average at least 15 degrees cooler than yesterday, they will still be near normal levels for early April. Breezy westerly winds will persist for much of the day, with a gradual decrease in speed toward evening as high pressure begins to build into the area. && .LONG TERM...(Tonight through Thursday) ISSUED AT 304 AM CDT FRI APR 10 2015 Quiet start to the weekend on tap as high pressure drifts through the Midwest. After that, focus shifts to a shortwave traveling along the U.S./Canadian border. Some timing differences amongst the evening models on the speed of this system, with the ECMWF and Canadian models lagging several hours behind the U.S. counterparts. However, enough agreement exists to bump up PoP's to around 60% Sunday night in many areas. The discrepancies widen on Monday, as a small closed low traverses the southwest U.S. border and emerges into northwest Texas. The progress of our cold front will be slowed as low pressure develops along the tail end of the front over the southern Plains, with only the GFS progressive enough to get the any lingering rain out of the CWA before Monday afternoon. Thus, have lingered rain chances across the southeast third of the CWA into much of Monday. Have dropped rain chances for Tuesday, as upper ridging drifts through the central U.S., and scaled back quite a bit for Tuesday night as well, although this may not be far enough. Some moisture return on Wednesday may be enough for some light showers, as the remnants of the Texas closed low nudge toward the mid-Mississippi Valley. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) ISSUED AT 1252 PM CDT FRI APR 10 2015 An approaching cold front will cause winds to veer to the W/NW and increase markedly this afternoon. Current upstream obs are showing wind gusts reaching the 30-35kt range across much of Iowa and far western Illinois. This higher momentum air will spread eastward to the central Illinois terminals over the next couple of hours. Strong/gusty W/NW winds will continue into the early evening hours before rapidly diminishing and becoming light/variable overnight as high pressure builds into the region. Once the high departs, light southerly winds will resume by Saturday morning. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...Barnes SHORT TERM...Bak LONG TERM...Geelhart AVIATION...Barnes
Hazardous weather outlook, Apr 10, 11:55 AM CDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1155 AM CDT FRI APR 10 2015 ILZ027>031-036>038-040>057-061-111100- CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-FULTON-KNOX- LOGAN-MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA- PIATT-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION- WOODFORD- 1155 AM CDT FRI APR 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PERIODIC THUNDERSTORM CHANCES ARE EXPECTED FOR MUCH OF NEXT WEEK. AT THIS POINT...SUNDAY INTO SUNDAY NIGHT AND WEDNESDAY INTO THURSDAY STAND TO HAVE THE BEST CHANCES FOR STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-111100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 1155 AM CDT FRI APR 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT RIVER FLOODING ALONG PORTIONS OF THE LITTLE WABASH...EMBARRAS... AND WABASH RIVERS WILL PERSIST AND/OR DEVELOP OVER THE NEXT FEW DAYS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PERIODIC THUNDERSTORM CHANCES ARE EXPECTED FOR MUCH OF NEXT WEEK. AT THIS POINT...SUNDAY INTO SUNDAY NIGHT AND WEDNESDAY INTO THURSDAY STAND TO HAVE THE BEST CHANCES FOR STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BARNES
In the hours before
Local storm report, Apr 10, 8:33 AM CDT, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
833 AM CDT FRI APR 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 AM HEAVY RAIN BEECHER CITY 39.19N 88.79W
04/10/2015 M2.02 INCH EFFINGHAM IL CO-OP OBSERVER
24 HOUR TOTAL
&&
ALWLocal storm report, Apr 10, 8:40 AM CDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
840 AM CDT FRI APR 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM HEAVY RAIN 1 NW STE. MARIE 38.94N 88.04W
04/10/2015 M1.21 INCH JASPER IL MESONET
STORM TOTAL FROM LAST NIGHT
&&
ALWLocal storm report, Apr 10, 9:01 AM CDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
901 AM CDT FRI APR 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM HAIL 1 NNW DEWEY 40.33N 88.29W
04/09/2015 E1.00 INCH CHAMPAIGN IL COCORAHS
LATE REPORT
&&
ALWLocal storm report, Apr 10, 10:25 AM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1025 AM CDT FRI APR 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HEAVY RAIN BROADLANDS 39.91N 88.00W
04/10/2015 M1.02 INCH CHAMPAIGN IL COCORAHS
24 HOUR TOTAL
0530 AM HEAVY RAIN WATSON 39.03N 88.57W
04/10/2015 M1.12 INCH EFFINGHAM IL COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN 2 E PANA 39.39N 89.04W
04/10/2015 M1.06 INCH CHRISTIAN IL COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN 3 NW MODE 39.30N 88.78W
04/10/2015 M1.61 INCH SHELBY IL COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN 6 N EFFINGHAM 39.21N 88.55W
04/10/2015 M1.61 INCH EFFINGHAM IL COCORAHS
24 HOUR TOTAL
&&
ALWLocal storm report, Apr 10, 11:09 AM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1109 AM CDT FRI APR 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 PM HAIL 8 SW CHILLICOTHE 40.84N 89.61W
04/09/2015 E1.25 INCH PEORIA IL TRAINED SPOTTER
HAIL STARTED AS DIME SIZE, THEN INCREASED TO QUARTER AND
HALF DOLLAR SIZE.
0130 PM FUNNEL CLOUD DUNLAP 40.86N 89.68W
04/09/2015 PEORIA IL NWS EMPLOYEE
ROPE FUNNEL NEAR NORTH NORTHTRAIL DRIVE IN DUNLAP. BASE
OF THE ROPE FUNNEL IS OBSCURED BY HOUSES.
0132 PM TORNADO 8 SW CHILLICOTHE 40.84N 89.61W
04/09/2015 PEORIA IL TRAINED SPOTTER
TORNADO ON THE GROUND MOVING ENE. COULD SEE THE FUNNEL
CLOUD AND SOME DEBRIS ON THE GROUND, BUT THE MIDDLE OF
THE TORNADO WAS INVISIBLE. IT WAS MOVING TOWARDS
CHILLICOTHE.
0135 PM FUNNEL CLOUD 2 W CHILLICOTHE 40.92N 89.54W
04/09/2015 PEORIA IL TRAINED SPOTTER
FUNNEL CLOUD BUT NO TOUCH DOWN. THERE WAS A STRONG GUST
OF WIND IN CHILLICOTHE.
0145 PM FLOOD CHARLESTON 39.48N 88.18W
04/09/2015 COLES IL MESONET
SWOP REPORT. THE TOWN BRANCH IS 1 FT OVERBANK STAGE WHERE
IT INTERSECTS 6TH AND 7TH STREET NEAR DOWNTOWN
CHARLESTON.
0520 PM HAIL GLASFORD 40.57N 89.81W
04/09/2015 M1.75 INCH PEORIA IL EMERGENCY MNGR
0521 PM HAIL GLASFORD 40.57N 89.81W
04/09/2015 M1.00 INCH PEORIA IL PUBLIC
0652 PM HAIL 1 S FARMINGTON 40.70N 90.01W
04/09/2015 M0.75 INCH FULTON IL EMERGENCY MNGR
0652 PM TSTM WND GST 1 S FARMINGTON 40.70N 90.01W
04/09/2015 E40.00 MPH FULTON IL EMERGENCY MNGR
0657 PM HAIL 2 S ELMWOOD 40.75N 89.97W
04/09/2015 M1.00 INCH PEORIA IL EMERGENCY MNGR
0700 PM HAIL 1 S WAVERLY 39.58N 89.95W
04/09/2015 M1.50 INCH MORGAN IL EMERGENCY MNGR
0708 PM HAIL 4 S PRINCEVILLE 40.87N 89.76W
04/09/2015 M0.75 INCH PEORIA IL EMERGENCY MNGR
0710 PM HAIL AUBURN 39.58N 89.75W
04/09/2015 M1.00 INCH SANGAMON IL EMERGENCY MNGR
0713 PM HAIL CHATHAM 39.67N 89.70W
04/09/2015 M1.00 INCH SANGAMON IL EMERGENCY MNGR
0717 PM HAIL 2 NW DIVERNON 39.59N 89.68W
04/09/2015 M1.00 INCH SANGAMON IL EMERGENCY MNGR
AT 104 AND KESSLER RD.
0719 PM FUNNEL CLOUD DIVERNON 39.57N 89.65W
04/09/2015 SANGAMON IL EMERGENCY MNGR
0719 PM HAIL DIVERNON 39.57N 89.65W
04/09/2015 M1.00 INCH SANGAMON IL EMERGENCY MNGR
0720 PM HAIL DUNLAP 40.86N 89.68W
04/09/2015 M0.75 INCH PEORIA IL EMERGENCY MNGR
0720 PM HAIL PRINCEVILLE 40.93N 89.76W
04/09/2015 M0.75 INCH PEORIA IL EMERGENCY MNGR
0730 PM HAIL HOPEWELL 40.98N 89.46W
04/09/2015 M0.88 INCH MARSHALL IL TRAINED SPOTTER
0740 PM TSTM WND DMG 1 NW PEORIA 40.76N 89.62W
04/09/2015 PEORIA IL EMERGENCY MNGR
PLASTIC PANEL BLOWN DOWN.
0742 PM FUNNEL CLOUD 2 N TAYLORVILLE 39.55N 89.26W
04/09/2015 CHRISTIAN IL EMERGENCY MNGR
0742 PM HAIL 2 N TAYLORVILLE 39.55N 89.26W
04/09/2015 M0.75 INCH CHRISTIAN IL EMERGENCY MNGR
0747 PM TORNADO 3 S TOVEY 39.55N 89.46W
04/09/2015 CHRISTIAN IL EMERGENCY MNGR
BRIEF TOUCHDOWN IN A FIELD. NO DAMAGE REPORTED.
0759 PM HAIL 2 N WASHBURN 40.95N 89.29W
04/09/2015 M0.75 INCH MARSHALL IL EMERGENCY MNGR
0800 PM HAIL 2 W VARNA 41.04N 89.26W
04/09/2015 M1.00 INCH MARSHALL IL EMERGENCY MNGR
0818 PM HAIL TAYLORVILLE 39.52N 89.26W
04/09/2015 M1.00 INCH CHRISTIAN IL EMERGENCY MNGR
0834 PM HAIL COWDEN 39.25N 88.86W
04/09/2015 M0.75 INCH SHELBY IL EMERGENCY MNGR
0840 PM HAIL 1 N BEECHER CITY 39.20N 88.79W
04/09/2015 M1.00 INCH EFFINGHAM IL EMERGENCY MNGR
0845 PM TSTM WND DMG MODE 39.27N 88.74W
04/09/2015 SHELBY IL EMERGENCY MNGR
DAMAGE TO SHED.
0845 PM TSTM WND DMG 2 NW ALTAMONT 39.08N 88.77W
04/09/2015 EFFINGHAM IL LAW ENFORCEMENT
LARGE TREE BRACHES DOWN...BLOCKING COUNTY ROAD 1200 N.
0854 PM TSTM WND DMG 3 N EFFINGHAM 39.16N 88.55W
04/09/2015 EFFINGHAM IL LAW ENFORCEMENT
LARGE TREE BRANCHES DOWN...BLOCKING HIGHWAY 9.
0900 PM TSTM WND DMG NEOGA 39.32N 88.45W
04/09/2015 CUMBERLAND IL MESONET
A SMALL SHED WAS DESTROYED. A FEW TREES WERE SNAPPED AND
NUMEROUS LARGE TREE BRANCHES WERE BLOWN DOWN.
0908 PM HAIL MONTICELLO 40.03N 88.57W
04/09/2015 M1.00 INCH PIATT IL PUBLIC
REPORT VIA SOCIAL MEDIA.
0919 PM HAIL 1 S MAHOMET 40.18N 88.40W
04/09/2015 M1.75 INCH CHAMPAIGN IL COCORAHS
0919 PM HAIL SEYMOUR 40.10N 88.42W
04/09/2015 M0.75 INCH CHAMPAIGN IL EMERGENCY MNGR
0922 PM HAIL MAHOMET 40.19N 88.40W
04/09/2015 M1.75 INCH CHAMPAIGN IL EMERGENCY MNGR
0925 PM HAIL MAHOMET 40.19N 88.40W
04/09/2015 M2.00 INCH CHAMPAIGN IL PUBLIC
HAIL MEASURED AT 2.25 INCHES...PRAIRIEVIEW RD AND US 150.
REPORT RECEIVED VIA SOCIAL MEDIA.
0930 PM HAIL 1 NNW DEWEY 40.33N 88.29W
04/09/2015 E1.00 INCH CHAMPAIGN IL COCORAHS
LATE REPORT
0935 PM HAIL 3 S NEOGA 39.28N 88.45W
04/09/2015 E1.25 INCH CUMBERLAND IL EMERGENCY MNGR
0940 PM TSTM WND DMG TOLEDO 39.27N 88.24W
04/09/2015 CUMBERLAND IL EMERGENCY MNGR
SEVERAL LARGE TREE BRANCHES WERE BLOWN DOWN.
&&
BARNESLocal storm report, Apr 10, 12:25 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1225 PM CDT FRI APR 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND DMG 2 ENE ROBINSON 39.02N 87.71W
04/09/2015 CRAWFORD IL EMERGENCY MNGR
100 FEET OF FENCE BLOWN DOWN AT THE ROBINSON CORRECTIONAL
FACILITY.
0922 PM HAIL 2 NE MAHOMET 40.21N 88.38W
04/09/2015 M3.00 INCH CHAMPAIGN IL MESONET
TWO TO THREE INCH DIAMETER HAILSTONES. HAIL LASTED FOR 4
MINUTES.
&&
MILLERThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:24 PM CDT | Tornado Warning | ILX | Christian, Sangamon | 21 min |
| Apr 9, 7:32 PM CDT | Tornado Warning | ILX | Marshall, Peoria, Woodford | 28 min |
| Apr 9, 7:41 PM CDT | Tornado Warning | ILX | Christian, Macon | 34 min |
| Apr 9, 7:57 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Woodford | 33 min |
| Apr 9, 8:13 PM CDT | Tornado Warning | ILX | Christian, Macon, Moultrie, Shelby | 32 min |
| Apr 9, 8:28 PM CDT | Severe Thunderstorm Warning | ILX | Cumberland, Effingham, Shelby | 47 min |
| Apr 9, 9:01 PM CDT | Severe Thunderstorm Warning | ILX | Piatt | 18 min |
| Apr 9, 9:06 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland, Effingham, Jasper | 39 min |
| Apr 9, 9:16 PM CDT | Severe Thunderstorm Warning | ILX | Champaign | 28 min |
| Apr 9, 9:38 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham, Jasper | 52 min |
| Apr 9, 9:45 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Cumberland, Jasper | 60 min |
| Apr 9, 10:26 PM CDT | Areal Flood Advisory | ILX | Clark, Cumberland | 3 hr |
| Apr 9, 10:30 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Jasper | 45 min |
| Apr 10, 10:25 AM CDT | River Flood Warning | ILX | Lawrence | 4 days |
Nearby
Wind Advisories in Illinois, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.